# SDR ASAA2016012815192

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,686 hours, 9,118 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A ROUTINE BOROSCOPE INSPECTION ON NR 1 ENGINE, FOUND NR 15 FUEL NOZZLE SECONDARY SWIRL NOZZLE VENTURI WITH MORE THAN .100" MISSING MATERIAL. ACFT GROUNDED.  FOLLOWING ENGINEERING REVIEW, EVALUATION OF COMBUSTOR SECONDARY SWIRL NOZZLE VENTURI CONDITIONS BY OEM DETERMINED CONDITION TO BE SERVICEABLE WITHOUT RESTRICTION.  DAMAGE REVIEWED IN CFMI SR 00235358, 29 JAN 2016, CONFIRMED AS MEASURED VENTURI CRACKS WITH MISSING MATERIAL: NOZZLE NR 15 0.151 W, NOZZLE NR 7 0.029 W, AND NOZZLE NR 8 AT 0.013 W, CUMULATIVE 0.193, ARE WITHIN PROGRESSIVE CRITERIA OF AMM 72-00-00-200-805-F00, STEP 7. G, N, 3.  NO FURTHER ACTION REQUIRED.
